# SDR F3LA200200131

- Difficulty date: April 11, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 27,716 hours, 14,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED DENT IN FWD FUSELAGE UNDER C-1 DOOR AT STA 450, BETWEEN STR 27R AND 26-R.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 53-00-01 FIG 210, 53-01-01 FIG 210 AND SOPM 20-40-02.
